MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068226
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales representative that the patient is feeling discomfort while wearing her bhs unit with sflx coil 2.The customer service representative called the patient regarding the complaint.The patient stated that the first day she was having pain stabbing pain while she was on her leg.The patient wore it for 3 days straight with pain.The patient did not contact her doctor.The coil is not too tight.The pain is below skin.The pain level is between 8-10.She took tylenol.The pain does not go away when she is not wearing the unit.The patient has some pain when not using the stimulator but as soon as she wears it, pain increases.The patient has not increased her daily activity.The patient will conduct a time test.No further consequences are reported.The bhs controller and sflx-2 coil were not returned for further evaluation.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Additional Manufacturer Narrative
Additional information in following fields - b2: required intervention, b4: date of this report, b5: additional narrative, d9: return to manufacturer, g3: date received by manufacturer, h2, h6: impact code, method and results, h1: additional narrative.Corrected data in following fields - d2: common device name, d4: catalog number, h6: device code.A visual inspection of the customer returned product was performed.Included was one sflx 2 coil part no.1068226 with a missing julian date.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 2 coil could not be reviewed as the julian date was missing.The sflx 2 coil was tested and it operates as intended.Test/inspections were completed by the quality department on june 19, 2025.The failure was not confirmed for the reported condition of "bhs unit caused pain".Review of complaint history identified (5) total complaints from (dec 30, 2023) to (dec 30, 2024) for pn (1068226) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.
 
Event or Problem Description
It was reported by the sales representative that the patient is feeling discomfort while wearing her bhs unit with sflx coil 2.The customer service representative called the patient regarding the complaint.The patient stated that the first day she was having pain stabbing pain while she was on her leg.The patient wore it for 3 days straight with pain.The patient did not contact her doctor.The coil is not too tight.The pain is below skin.The pain level is between 8-10.She took tylenol.The pain does not go away when she is not wearing the unit.The patient has some pain when not using the stimulator but as soon as she wears it, pain increases.The patient has not increased her daily activity.The patient will conduct a time test.It was later reported that the patient continued to experience pain and had to take pain pills to conduct the time test.The patient stated that their doctor is aware of the pain and stated that the doctor said that it could be because she has a lot of screws on the fracture.The patient rated the pain level a 6 or 7 when treating with the device and a 4 or 5 when not treating.The patient was averaging 6 to 7 hours of treatment per day.It was later reported that the patient discontinued use of the bhs and received a new prescription for the orthopak due to the pain.No further information was provided.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key21232952
Report Number0002242816-2025-00015
Device Sequence Number8629936
Product Code LOF
UDI-Device Identifier00812301020515
UDI-Public00812301020515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068226
Device Catalogue Number1068226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/14/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexUnknown
Patient EthnicityNon Hispanic